Elastic wave attenuation in a randomly inhomogeneous saturated porous medium
Doklady Akademii Nauk, Tome 291 (1986) no. 3, pp. 576-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_3_a14,
author = {S. L. Lopatnikov and B. Ya. Gurevich},
title = {Elastic wave attenuation in a randomly inhomogeneous saturated porous medium},
journal = {Doklady Akademii Nauk},
pages = {576--579},
year = {1986},
volume = {291},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_3_a14/}
}
S. L. Lopatnikov; B. Ya. Gurevich. Elastic wave attenuation in a randomly inhomogeneous saturated porous medium. Doklady Akademii Nauk, Tome 291 (1986) no. 3, pp. 576-579. http://geodesic.mathdoc.fr/item/DAN_1986_291_3_a14/